# SDR MWEA00309

- Difficulty date: April 4, 2000
- Submitted: April 6, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 69,817 hours, 58,804 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 113317
- Part serial: 2133A
- Condition: Dislodged
- Location: Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD GALLEY DOOR EMERGENCY EVACUATION SLIDE DISLODGED FROM ITS COVER.   MAINTENANCE REINSTALLED GALLEY DOOR SLIDE.
